# SDR GTIA2021090335967

- Difficulty date: September 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N936NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10316
- Aircraft time: 1,551 hours, 723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMER ASSIST BOTTLE REQ SERVICE. -SERVICED L2 DOOR EMER ASSIST BOTTLE IAW AMM 52-10-00.
